# SDR QXEA200700941

- Difficulty date: June 13, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 14,484 hours, 14,396 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2257: PROP DEICE CAUTION LIGHT ILLUMINATED.  RECYCLED PROP HEAT PER CHECKLIST AND LIGHT CAME BACK ON.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INTERROGATED CDS AND FOUND OPEN PHASE B OPEN PHASE C AND OPEN HEATER FAULTS ON TMCU 2.  C/W Q400 FIM TASKS 30-61-00-810-835, 60-61-00-810-836 AND 30-61-00-810-857 BY PERFORMING AN ELECTRICAL CONTINUITY CHECK OF THE PROPELLER DEICING HEATER ELEMENTS IAW Q400 AMM TASK 30-61-00-760-801. FOUND BROKEN HEATER HARNESS ON NR 2 PROP, NR 2 BLADE. REMOVED AND REPLACED NR 2 PROP, NR 2 BLADE HEATER HARNESS IAW Q400 AMM TASKS 61-10-06-000-801 AND 61-10-06-400-801.  OPS CHECK GOOD.  FAULTS DID NOT RETURN.  AIRCRAFT RETURNED TO SERVICE.
